| Catalog Number |
309620 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Material #309620, lot #4263508 verbatim: received syringe with brown substance in the tip.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.It was reported there is a brown substance in the tip of the syringe.To aid in the investigation, one sample in a sealed packaging blister and two photos were received for evaluation by our quality team.A visual inspection was performed.The syringe plastic cap is stained from equipment lubricant.The two photos provided show the sample received.No other defects or imperfections were observed.This condition occurs after an equipment repair or maintenance if the residues of lubricant are not removed.A device history record review was completed for provided material number 309620, lot 4263508.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported condition.There were no related quality notifications.All processes and final inspections complied with specification requirements.The sample will be shown to associates for awareness.To date, there have been no other similar events reported for this lot.Based on the investigation with the returned sample analysis the symptom reported by the customer is confirmed.
Event or Problem Description
No additional information received.